MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX500S14
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Cough (4457); Unspecified Respiratory Problem (4464)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text: device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging "headaches, coughing, respiratory discomfort, congested bronchi itching, great fatigue impact on blood pressure stop respiratory assistance." no medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
In box b: describe event or problem will be: a device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging "headaches, coughing, respiratory discomfort, congested bronchi itching, great fatigue impact on blood pressure stop respiratory assistance.During the evaluation of the device at the third-party service center, the device was visually inspected and no visible foam particles were observed.The device was repaired.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In box d: product udi (rfb), product udi, operator of device - other are updated in this follow-up.In box g: report source (rfb), report source, report source - other, date received by mfg are updated in this follow-up.In box h: (device) problem code grid, evaluation method code grid, evaluation results code grid, component code grid, conclusion code grid, remedial action init (rfb), remedial action initiated, recall (z) number (rfb), recall (z) number are updated in this follow-up.

Brand Name
DREAMSTATION AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17745486
Report Number2518422-2023-22927
Device Sequence Number4145742
Product Code BZD
UDI-Device Identifier00606959023574
UDI-Public(01)00606959023574
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRX500S14
Device Catalogue NumberFRX500S14
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer03/28/2025
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown